[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 2, Issue 3 (11-2016) ::
Mathematical Researches 2016, 2(3): 19-32 Back to browse issues page
Numerical approximation based on the Bernouli polynomials for solving Volterra integro-differential equations of high order
Mashallah Matinfar Dr 1, Hamideh Abdollahi Lashaki Phd student, Mojgan Akbari Dr
1- , m.matinfar@umz.ac.ir
Abstract:   (1658 Views)

In this ‎article‎‎, ‎an ‎ap‎plied matrix method, which is based on Bernouli Polynomials, has been presented to find approximate solutions of ‎high order ‎Volterra ‎integro-differential‎ equations. Through utilizing this approach, the proposed equations reduce to a system of algebric equations with unknown Bernouli coefficients. A number of numerical ‎illustrations‎ have been ‎solved‎ to ‎assert‎ the ‎credibility‎ and ‎practically‎ of ‎this‎ ‎method

Keywords: ‎ ‎I‎ntegro-differential equations, ‎Bernouli‎ polynomials, Operational matrix‎.
Full-Text [PDF 466 kb]   (890 Downloads)    
Type of Study: S | Subject: alg
Received: 2017/01/29 | Accepted: 2017/12/23 | Published: 2017/12/25 | ePublished: 2017/12/25
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Matinfar M, Abdollahi Lashaki H, Akbari M. Numerical approximation based on the Bernouli polynomials for solving Volterra integro-differential equations of high order . Mathematical Researches. 2016; 2 (3) :19-32
URL: http://mmr.khu.ac.ir/article-1-2594-en.html


Volume 2, Issue 3 (11-2016) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.1 seconds with 31 queries by YEKTAWEB 4227